# SDR EIA2001128

- Difficulty date: March 23, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND RT WING REAR SPAR WEB, WBL 445 WEB OUTBOARD VERTICAL CHANNEL CRACKED.  REPLACED VERTICAL STIFFENER PER SRM 51-10-01.  (M)
